# SDR TWAA0002006

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54352
- Make and model: Boeing 727231
- Aircraft serial: 21984
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, THE RT HORIZ STAB TE WAS DELAMINATED, 26 IN INBD OF THE OTBD END TO 69 IN INBD OF THE OTBD END.  REPAIRED TE OF RT ELEVATOR PER ARA 16277.  RECHECKED BALANCE PER SRM 51-80-7 AND FOUND WITHIN MOMENT ARM REQUIRED.  MOMENT 119.240.
